# SDR CA981214012

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 280001
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 1ST OBSERVERS DILUTER DEMAND REGULATOR EMERGENCY SUPPLY NOT FULLY CLOSING.  REPLACED.
